Hyperfine structure of some Hg II lines

Venkatesachar, B. and Sibaiya, L. (1934) Hyperfine structure of some Hg II lines. Proceedings of the Indian Academy of Sciences - Section A, 1 (1). pp. 8-13. ISSN 03700089

Full text not available from this repository. (Request a copy)
Official URL: https://www.scopus.com/inward/record.uri?eid=2-s2....
Item Type: Article
Subjects: E Mathematical Science > Mathematics
Divisions: Department of > Mathematics
Depositing User: Dhruva Kumar
Date Deposited: 07 May 2021 12:49
Last Modified: 07 May 2021 12:49
URI: http://eprints.uni-mysore.ac.in/id/eprint/14193

Actions (login required)

View Item View Item